Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 12, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 15, 2012, 4:26 PM EDT for Auglaize County, Hardin County, Ohio. It was in force for 34 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2012, 4:26 PM EDT (20:26 UTC)
- Expired
- Mar 15, 2012, 5:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Auglaize County, OH, Hardin County, OH
The radar
The Cincinnati radar (KILN), 141 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 4:29 PM EDT | HAIL 0.75 | Wapakoneta, OH | |
| Mar 15, 4:30 PM EDT | HAIL 1 | Wapakoneta, OH | |
| Mar 15, 4:35 PM EDT | HAIL 0.88 | 1 E Wapakoneta, OH | |
| Mar 15, 4:50 PM EDT | HAIL 1.5 | Uniopolis, OH | PHOTO SUBMISSION. TIME ESTIMATED FROM RADAR. |
| Mar 15, 5:02 PM EDT | HAIL 1 | Waynesfield, OH | |
| Mar 15, 5:05 PM EDT | HAIL 1.75 | Waynesfield, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1236 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
860
WUUS51 KILN 152026
SVRILN
OHC011-065-152100-
/O.NEW.KILN.SV.W.0012.120315T2026Z-120315T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
426 PM EDT THU MAR 15 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
WESTERN HARDIN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 500 PM EDT.
* AT 417 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
WAPAKONETA...MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
CRIDERSVILLE...
WAYNESFIELD...
ALGER...
ADA...
IN ADDITION...ST. JOHNS...UNIOPOLIS...STATE ROUTE 195 AT STATE ROUTE
235...ROUNDHEAD...JUMBO...WALTON...HUNTERSVILLE AND MCGUFFEY ARE NEAR
THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 108 AND 117...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4056 8374 4050 8425 4064 8428 4067 8422
4066 8411 4065 8410 4065 8389 4081 8389
4083 8385 4082 8378 4082 8377
TIME...MOT...LOC 2026Z 243DEG 22KT 4058 8417
$$
LATTO2 follow-up statements
811
WWUS51 KILN 152033
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT THU MAR 15 2012
OHC011-065-152100-
/O.CON.KILN.SV.W.0012.000000T0000Z-120315T2100Z/
AUGLAIZE OH-HARDIN OH-
433 PM EDT THU MAR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR WESTERN HARDIN AND NORTHEASTERN AUGLAIZE COUNTIES...
AT 432 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR UNIOPOLIS...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
CRIDERSVILLE...WAYNESFIELD...ALGER AND ADA.
IN ADDITION...UNIOPOLIS...STATE ROUTE 195 AT STATE ROUTE 235...
ROUNDHEAD...JUMBO...WALTON...HUNTERSVILLE AND MCGUFFEY ARE NEAR THE
PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4056 8374 4051 8422 4065 8416 4066 8411
4065 8410 4065 8389 4081 8389 4083 8385
4082 8378 4082 8377
TIME...MOT...LOC 2033Z 243DEG 22KT 4060 8412
$$
LATTO189
WWUS51 KILN 152041
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
441 PM EDT THU MAR 15 2012
OHC011-065-152100-
/O.CON.KILN.SV.W.0012.000000T0000Z-120315T2100Z/
AUGLAIZE OH-HARDIN OH-
441 PM EDT THU MAR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR WESTERN HARDIN AND EASTERN AUGLAIZE COUNTIES...
AT 430 PM EDT...STORM SPOTTERS REPORTED QUARTER INCH HAIL IN
WAPAKONETA. RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR UNIOPOLIS...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
WAYNESFIELD...ALGER AND ADA.
IN ADDITION...STATE ROUTE 195 AT STATE ROUTE 235...ROUNDHEAD...
JUMBO...WALTON...HUNTERSVILLE AND MCGUFFEY ARE NEAR THE PATH OF THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4056 8374 4052 8417 4065 8413 4065 8410
4065 8389 4081 8389 4083 8385 4082 8378
4082 8377
TIME...MOT...LOC 2040Z 253DEG 22KT 4060 8405
$$
LATTOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 4:01 PM EDT, 25 minutes earlier.
Area forecast discussion, Mar 15, 4:01 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
401 PM EDT THU MAR 15 2012
.SYNOPSIS...
WEAK DISTURBANCES WILL CONTINUE TO COMBINE WITH A MOIST AIRMASS
TO PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS THROUGH THE
WEEKEND. TEMPERATURES WILL CONTINUE TO BE WELL ABOVE NORMAL
THROUGH THE FIRST HALF OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM TOMORROW MORNING/...
IN THE WAKE OF EARLIER THUNDERSTORM COMPLEX...TEMPERATURES HAVE
BEGUN TO REBOUND AND SCATTERED THUNDERSTORMS ARE DEVELOPING. THE
MAIN STORY WITH THIS EVENINGS WEATHER HOWEVER IS A DISORGANIZED
AREA OF NUMEROUS THUNDERSTORMS UPSTREAM OF THE FORECAST AREA OVER
ILLINIOS...INDIANA...AND KENTUCKY. THIS ACTIVITY IS MARCHING
EASTWARD...AND IS POISED TO ARRIVE ACROSS THE SOUTHWESTER PORTIONS
OF THE FORECAST AREA BEFORE SUNSET. THUS FAR...THESE STORMS HAVE
BEEN CAPABLE OF PRODUCING LARGE HAIL.
ONCE THIS COMPLEX OF STORMS REACHES THE WESTERN ZONES.,..A GRADUAL
WEAKENING TREND SHOULD COMMENCE...AS WE WILL LOSE DIURNAL
HEATING...AND THE STORMS WILL BE ENTERING AN ATMOSPHERE THAT NEVER
FULLY RECOVERED FROM EARLIER CONVECTION. LARGE HAIL COULD STILL
OCCUR...AND HEAVY RAINFALL IS EXPECTED AS THE CONVECTION MOVES
EASTWARD ACROSS THE AREA. THIS MAY POSE FLASH FLOOD
ISSUES...ESPECIALLY IN LOCATIONS WHERE HEAVY RAINFALL ALREADY FELL
EARLIER TODAY...AND IN THE PREVIOUS WEEK. IN ADDITION...A SECOND
WAVE OF THUNDERSTORMS ASSOCIATED WITH ANOTHER WEAK DISTURBANCE...
IS DEVELOPING ACROSS MISSOURI. MODELS ARE IN AGREEMENT ON BRINGING
SOME OF THIS PRECIPITATION ACROSS THE SAME AREAS AS THE
ANTICIPATED EVENING CONVECTION. OVERNIGHT QPFS COULD RANGE FROM 1
TO 2 INCHES WITH LOCALIZED HIGHER AMOUNTS POSSIBLE. HAVE THEREFORE
ISSUED A FLASH FLOOD WATCH FOR SOME OF OUR ZONES FOR TONIGHT.
WITH SOME UNCERTAINTY OF TIMING FOR THE SECOND ROUND OF STORMS
LATE TONIGHT/EARLY TOMORROW...HAVE KEPT GENERAL LIKELY POPS ACROSS
THE SOUTH AND CHANCE ACROSS THE NORTH.
&&
.SHORT TERM /6 AM TOMORROW AM THROUGH SATURDAY NIGHT/...
DIFFICULT TO TIME DISTURBANCES WILL CONTINUE TO RIDE AROUND THE
PERIPHERY OF AN UPPER LEVEL RIDGE TO OUR SOUTH. THIS WILL CONTINUE
TO PROVIDE THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT
ACROSS THE AREA THROUGH THE WEEKEND. THE RIDGE WILL GRADUALLY
AMPLIFY OVER THE WEEKEND...RESULTING IN THESE WAVES PROVIDING THE
FOCUS OF STORMS FARTHER NORTH IN OUR FORECAST AREA BY SUNDAY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
IT LOOKS LIKE SHORT WAVE ENERGY WILL BE RIDING OVER THE TOP OF THE
RIDGE ON SUNDAY. WITH THE MID LEVEL RIDGE TRYING TO BUILD INTO THE
AREA...WOULD THINK THE BEST CHANCE FOR PCPN ASSOCIATED WITH THIS
WOULD BE ACROSS OUR NORTHERN AREAS.
THE RIDGE WILL THEN AMPLIFY ACROSS OUR AREA THROUGH THE FIRST PART
OF THE WEEK IN RESPONSE TO THE TROUGH AXIS PUSHING INTO THE ROCKIES.
THIS SHOULD LEAD TO DRY CONDITIONS MONDAY INTO TUESDAY. WITH RISING
HEIGHTS UNDER THE RIDGE...EXPECT OUR WARMEST TEMPERATURES TO BE
MONDAY INTO TUESDAY. MODELS ARE STILL HAVING A DIFFICULT TIME
RESOLVING THE DEVELOPING CLOSED/CUTOFF LOW BACK ACROSS THE PLAINS
THROUGH MID WEEK. THE 12Z ECMWF SEEMS TO HAVE SLOWED DOWN ITS
EASTWARD PUSH AND IS NOW MORE IN LINE WITH THE GFS. WOULD THINK
SLOWER SEEMS TO BE BETTER GIVEN THE RIDGE IN PLACE ACROSS THE EAST.
WILL THEREFORE KEEP POPS FAIRLY LOW THROUGH THE REMAINDER OF THE
LONG TERM PERIOD AND A CONTINUE WITH THE UNSEASONABLY WARM
TEMPERATURES.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
A WEAK UPPER LEVEL RIDGE CURRENTLY OVER THE REGION WILL GRADUALLY
INTENSIFY THROUGH THE TAF PERIOD AND INTO THE WEEKEND. AN UPPER
LEVEL DISTURBANCE CURRENTLY GENERATING A COMPLEX OF SHOWERS AND
THUNDERSTORMS OVER SOUTHERN ILLINOIS WILL RIDE ALONG THE RIDGE AND
TRAVERSE THE OHIO VALLEY LATER THIS EVENING INTO TONIGHT.
THE FIRST WAVE OF CONVECTION HAS CLEARED ALL THE TAF SITES AND THE
REMAINDER OF THIS AFTERNOON SHOULD BE GENERALLY QUIET ACROSS THE
AREA WITH VFR CONDITIONS. WHILE IT REMAINS UNCERTAIN HOW MUCH THE
ATMOSPHERE WILL RECOVER THROUGH THE REMAINDER OF THE AFTERNOON DUE
TO LINGERING WIDESPREAD CIRRUS...THE WARM AND MOIST AIRMASS OVER
THE REGION SHOULD ALLOW FOR ADDITIONAL SHOWERS AND STORMS LATER
TONIGHT AS THE UPPER DISTURBANCE APPROACHES. LATEST MODEL RUNS
OFFER NO CLEAR SIGNALS IN TERMS OF COVERAGE/TIMING/LOCATION
THOUGH...SO ONLY INTRODUCED VCTS WITHIN A FEW HOURS AFTER 00Z.
HOWEVER...IT DOES APPEAR THAT THE SOUTHERN TAF SITES WILL SEE THE
BEST CHANCES FOR PRECIPITATION TONIGHT.
AS THE DISTURBANCE MOVES THROUGH...CEILINGS WILL GRADUALLY DROP
AFTER 00Z. CANNOT RULE OUT SOME MVFR CEILINGS TONIGHT THROUGH
FRIDAY MORNING...AS WELL AS THE POSSIBILITY FOR MORE SHOWERS AND
STORMS ON FRIDAY AS ADDITIONAL WEAK DISTURBANCES MOVE THROUGH.
HOWEVER...KEPT MENTION OUT OF TAFS FOR NOW DUE TO LINGERING
UNCERTAINTY.
OUTLOOK...THUNDERSTORMS ARE POSSIBLE FRIDAY AND THROUGH THIS
WEEKEND.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ073-074-
077>082-088.
KY...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR INZ073>075-080.
&&
SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...KURZHazardous weather outlook, Mar 15, 4:08 PM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 408 PM EDT THU MAR 15 2012 INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-162015- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS- HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 408 PM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. NUMEROUS THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND GUSTY WINDS. HEAVY RAINFALL WILL ALSO BE POSSIBLE FROM THESE STORMS. THIS COULD PRODUCE RAPID RISES IN AREA STREAMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072- 162015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON- 408 PM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND GUSTY WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE FROM THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 15, 2:32 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 232 PM EDT THU MAR 15 2012 OHZ064-065-073-074-151930- FAIRFIELD OH-HOCKING OH-PICKAWAY OH-ROSS OH- 232 PM EDT THU MAR 15 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ROSS...PICKAWAY... WESTERN HOCKING AND SOUTHWESTERN FAIRFIELD COUNTIES THROUGH 330 PM EDT... AT 228 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR STATE ROUTE 207 AT US ROUTE 22...MOVING EAST AT 20 MPH. WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILLIAMSPORT...SOUTH BLOOMFIELD...ASHVILLE...LOGAN ELM VILLAGE...CIRCLEVILLE AND KINGSTON. ALSO...CLARKSBURG...DARBYVILLE...COMMERCIAL POINT...DUVALL...PICKAWAY COUNTY AIRPORT...AW MARION STATE PARK...SLATE RUN METRO PARK AND RINGGOLD ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3978 8262 3941 8269 3952 8326 3981 8324 LATTO
Special weather statement, Mar 15, 3:29 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 329 PM EDT THU MAR 15 2012 OHZ042-051-060-061-152015- DARKE OH-MIAMI OH-MONTGOMERY OH-PREBLE OH- 329 PM EDT THU MAR 15 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PREBLE... NORTHWESTERN MONTGOMERY...WESTERN MIAMI AND SOUTHEASTERN DARKE COUNTIES THROUGH 415 PM EDT... AT 325 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CASTINE... MOVING EAST AT 15 MPH. WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ARCANUM...WEST MILTON...TROY...TIPP CITY...PLEASANT HILL...PIQUA AND COVINGTON. ALSO...ITHACA...ABBOTTSVILLE...GORDON...VERONA...PITSBURG...UNION CORNERS...PHILLIPSBURG AND POTSDAM ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 4019 8420 3992 8412 3983 8464 4001 8470 LATTO
Special weather statement, Mar 15, 3:49 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 349 PM EDT THU MAR 15 2012 OHZ054-063-064-152030- FAYETTE OH-MADISON OH-PICKAWAY OH- 349 PM EDT THU MAR 15 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PICKAWAY...SOUTHERN MADISON AND NORTHERN FAYETTE COUNTIES THROUGH 430 PM EDT... AT 341 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR JEFFERSONVILLE...MOVING EAST AT 20 MPH. WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BLOOMINGBURG AND MOUNT STERLING. ALSO...BOOKWALTER...MIDWAY...MADISON MILLS...DERBY...DEER CREEK LAKE AND PANCOASTBURG ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3981 8319 3957 8320 3960 8363 3971 8362 LATTO
Local storm report, Mar 15, 4:15 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
415 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 1 W JEFFERSONVILLE 39.65N 83.58W
03/15/2012 E0.75 INCH FAYETTE OH TRAINED SPOTTER
&&
ASLSpecial weather statement, Mar 15, 4:18 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
418 PM EDT THU MAR 15 2012
OHZ026-035-044-152100-
AUGLAIZE OH-HARDIN OH-LOGAN OH-
418 PM EDT THU MAR 15 2012
...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHWESTERN LOGAN...
WESTERN HARDIN AND NORTHERN AUGLAIZE COUNTIES THROUGH 500 PM EDT...
AT 414 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MOULTON...
MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WAPAKONETA...
CRIDERSVILLE...WAYNESFIELD...ALGER AND ADA.
ALSO...FRYBURG...ST. JOHNS...UNIOPOLIS AND ROUNDHEAD ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 4052 8378 4049 8430 4063 8435 4067 8422
4066 8422 4066 8411 4065 8410 4065 8389
4076 8389 4078 8383
LATTOLocal storm report, Mar 15, 4:25 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
425 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL 1 S WAPAKONETA 40.56N 84.19W
03/15/2012 M0.75 INCH AUGLAIZE OH TRAINED SPOTTER
&&
BCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 3:29 AM EDT | Special Weather Statement | ILN | Ross | 31 min |
| Mar 15, 3:45 AM EDT | Special Weather Statement | ILN | Scioto | 30 min |
| Mar 15, 4:10 AM EDT | Special Weather Statement | ILN | Ross | 35 min |
| Mar 15, 4:49 AM EDT | Special Weather Statement | ILN | Licking | 26 min |
| Mar 15, 4:55 AM EDT | Special Weather Statement | ILN | Licking | 35 min |
| Mar 15, 5:56 AM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 3 hr |
| Mar 15, 7:16 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Licking | 59 min |
| Mar 15, 7:30 AM EDT | River Flood Advisory | ILN | Licking | 6 hr |
| Mar 15, 7:34 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking | 3 hr |
| Mar 15, 8:07 AM EDT | Areal Flood Warning | ILN | Fairfield, Licking | 6 hr |
| Mar 15, 8:49 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway, Ross | 56 min |
| Mar 15, 9:11 AM EDT | Special Weather Statement | ILN | Butler, Warren | 64 min |
| Mar 15, 9:23 AM EDT | Special Weather Statement | ILN | Auglaize | 37 min |
| Mar 15, 10:11 AM EDT | Special Weather Statement | ILN | Hamilton | 49 min |
| Mar 15, 10:17 AM EDT | Special Weather Statement | ILN | Butler | 28 min |
| Mar 15, 10:18 AM EDT | Severe Thunderstorm Warning | ILN | Warren | 27 min |
| Mar 15, 10:27 AM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton, Warren | 3 hr |
| Mar 15, 10:51 AM EDT | Special Weather Statement | ILN | Adams, Brown, Butler, Clermont, Hamilton, Highland and 3 more | 54 min |
| Mar 15, 11:03 AM EDT | Flash Flood Warning | ILN | Clermont, Hamilton, Warren | 2 hr |
| Mar 15, 11:18 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 30 min |
| Mar 15, 11:30 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clinton, Highland, Pike, Ross and 1 more | 3 hr |
| Mar 15, 11:45 AM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Clinton, Hamilton, Highland and 4 more | 60 min |
| Mar 15, 11:55 AM EDT | Special Weather Statement | ILN | Fayette, Greene, Pickaway | 65 min |
| Mar 15, 11:59 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Highland, Ross | 3 hr |
| Mar 15, 12:17 PM EDT | River Flood Advisory | ILN | Licking | 5 hr |
| Mar 15, 1:59 PM EDT | Areal Flood Advisory | ILN | Licking | 2 hr |
| Mar 15, 2:32 PM EDT | Special Weather Statement | ILN | Fairfield, Pickaway | 58 min |
| Mar 15, 3:29 PM EDT | Special Weather Statement | ILN | Miami | 46 min |
| Mar 15, 3:49 PM EDT | Special Weather Statement | ILN | Fayette | 41 min |
| Mar 15, 3:51 PM EDT | Flash Flood Watch | ILN | Adams, Brown, Clermont, Hamilton, Highland, Hocking and 3 more | 14 hr |
| Mar 15, 4:18 PM EDT | Special Weather Statement | ILN | Auglaize | 42 min |
| Mar 15, 4:48 PM EDT | Special Weather Statement | ILN | Shelby | 42 min |
| Mar 15, 4:51 PM EDT | Special Weather Statement | ILN | Hamilton | 69 min |
| Mar 15, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan | 33 min |
| Mar 15, 5:07 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Logan, Shelby | 38 min |
| Mar 15, 5:24 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 36 min |
| Mar 15, 5:39 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Mar 15, 5:42 PM EDT | Severe Thunderstorm Warning | ILN | Logan, Shelby | 48 min |
| Mar 15, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 45 min |
| Mar 15, 5:59 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 46 min |
| Mar 15, 6:09 PM EDT | Severe Thunderstorm Warning | ILN | Brown | 36 min |
| Mar 15, 6:20 PM EDT | Areal Flood Advisory | ILN | Shelby | 115 min |
| Mar 15, 6:22 PM EDT | Areal Flood Advisory | ILN | Brown, Butler, Clermont, Hamilton, Warren | 3 hr |
| Mar 15, 6:24 PM EDT | Special Weather Statement | ILN | Butler, Hamilton, Preble | 51 min |
| Mar 15, 6:25 PM EDT | Severe Thunderstorm Warning | ILN | Logan, Shelby | 33 min |
| Mar 15, 6:29 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 46 min |
| Mar 15, 6:42 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 32 min |
| Mar 15, 6:53 PM EDT | Special Weather Statement | ILN | Brown | 52 min |
| Mar 15, 7:15 PM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Darke, Miami, Montgomery and 1 more | 60 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.